Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 12, NWS Green Bay, WI

February 13, 2017

NWS Green Bay, WI issued this small craft advisory at Feb 13, 2017, 3:24 PM CST. It took effect at Feb 14, 2017, 9:00 AM CST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2017, 3:24 PM CST (21:24 UTC)
In effect from
Feb 14, 2017, 9:00 AM CST
Expired
Feb 15, 2017, 3:00 PM CST
In force
30 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

979 
WHUS73 KGRB 132124
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CST MON FEB 13 2017

...GUSTY WINDS EXPECTED TUESDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON...

.GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED TO DEVELOP AS A LOW 
PRESSURE SYSTEM TRACKS SOUTHEAST ACROSS ONTARIO TUESDAY AFTERNOON 
THROUGH WEDNESDAY AFTERNOON. 

LMZ541>543-140530-
/O.NEW.KGRB.SC.Y.0012.170214T1500Z-170215T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
324 PM CST MON FEB 13 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 3 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 3 PM CST
WEDNESDAY. 

* WINDS...WEST INCREASING TO 15 TO 25 KNOTS MID TO LATE TUESDAY
  MORNING...VEERING NORTHWEST TUESDAY EVENING. GUSTS TO AROUND 30
  KTS WILL BE POSSIBLE.

* WAVES...BUILDING TO 2 TO 4 FEET TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
9 follow-up statements
771 
WHUS73 KGRB 140333
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
933 PM CST MON FEB 13 2017

...GUSTY WINDS EXPECTED TUESDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON...

.GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED AS A LOW PRESSURE 
SYSTEM TRACKS SOUTHEAST ACROSS ONTARIO TUESDAY AFTERNOON THROUGH 
WEDNESDAY AFTERNOON.

LMZ541>543-141145-
/O.CON.KGRB.SC.Y.0012.170214T1500Z-170215T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
933 PM CST MON FEB 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO
3 PM CST WEDNESDAY...

* WINDS...WEST INCREASING TO 15 TO 25 KNOTS MID TO LATE TUESDAY 
  MORNING...VEERING NORTHWEST TUESDAY EVENING. GUSTS TO AROUND 
  30 KTS WILL BE POSSIBLE. 

* WAVES...BUILDING TO 2 TO 4 FEET TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
148 
WHUS73 KGRB 140943
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
343 AM CST TUE FEB 14 2017

...GUSTY WINDS EXPECTED TODAY THROUGH WEDNESDAY...

.A STORM SYSTEM PASSING NORTH OF LAKE SUPERIOR WILL GENERATE GUSTY
WEST TO NORTHWEST WINDS TODAY INTO TONIGHT. WINDS WILL DIMINISH
WEDNESDAY AS THE SYSTEM PULLS AWAY FROM THE AREA.

LMZ541>543-141745-
/O.CON.KGRB.SC.Y.0012.170214T1500Z-170215T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
343 AM CST TUE FEB 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 PM CST WEDNESDAY...

* WINDS...WEST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY MID-
  MORNING...THEN VEER NORTHWEST AND INCREASE TO 30 KTS TONIGHT. A FEW
  GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE LATE THIS 
  AFTERNOON AND THIS EVENING. 

* WAVES...WAVES WILL BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SKOWRONSKI
854 
WHUS73 KGRB 141506
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
906 AM CST TUE FEB 14 2017

...GUSTY WINDS EXPECTED TODAY THROUGH WEDNESDAY...

.A STORM SYSTEM PASSING NORTH OF LAKE SUPERIOR WILL GENERATE
GUSTY WEST TO NORTHWEST WINDS TODAY INTO TONIGHT. WINDS WILL
DIMINISH WEDNESDAY AS THE SYSTEM PULLS AWAY FROM THE AREA.

LMZ541>543-142315-
/O.CON.KGRB.SC.Y.0012.000000T0000Z-170215T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
906 AM CST TUE FEB 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
WEDNESDAY...

* WINDS...WEST AT 15 TO 25 KNOTS...VEERING NORTHWEST AND
  INCREASING TO 30 KNOTS LATE THIS AFTERNOON AND TONIGHT. A FEW
  GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE LATE THIS
  AFTERNOON AND THIS EVENING. 

* WAVES...WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
473 
WHUS73 KGRB 141813
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1213 PM CST TUE FEB 14 2017

...GUSTY WINDS EXPECTED TODAY THROUGH WEDNESDAY...

.A STORM SYSTEM PASSING NORTH OF LAKE SUPERIOR WILL GENERATE
GUSTY WEST TO NORTHWEST WINDS TODAY INTO TONIGHT. WINDS WILL
DIMINISH WEDNESDAY AS THE SYSTEM PULLS AWAY FROM THE AREA.

LMZ541>543-150215-
/O.CON.KGRB.SC.Y.0012.000000T0000Z-170215T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1213 PM CST TUE FEB 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
WEDNESDAY...

* WINDS...WEST AT 15 TO 25 KNOTS...VEERING NORTHWEST AND 
  INCREASING TO 30 KNOTS LATE THIS AFTERNOON AND TONIGHT. A FEW 
  GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE LATE THIS 
  AFTERNOON AND THIS EVENING. 

* WAVES...WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
383 
WHUS73 KGRB 142131
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CST TUE FEB 14 2017

...GUSTY WINDS EXPECTED THROUGH WEDNESDAY...

.A STORM SYSTEM PASSING NORTH OF LAKE SUPERIOR WILL GENERATE
GUSTY WEST TO NORTHWEST WINDS TONIGHT INTO WEDNESDAY MORNING. 
WINDS WILL DIMINISH WEDNESDAY AFTERNOON AS THE SYSTEM PULLS AWAY 
FROM THE AREA.

LMZ541>543-150545-
/O.CON.KGRB.SC.Y.0012.000000T0000Z-170215T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
331 PM CST TUE FEB 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
WEDNESDAY...

* WINDS...WEST TO 30 KNOTS VEERING NORTHWEST LATE THIS AFTERNOON
  INTO TONIGHT. A FEW GALE FORCE GUSTS AROUND 35 KNOTS ARE
  POSSIBLE LATE THIS AFTERNOON AND TONIGHT. WINDS WILL DIMINISH
  WEDNESDAY AFTERNOON.

* WAVES...2 TO 4 FEET...WITH HIGHER WAVES IN THE OPEN WATERS OF
  LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
044 
WHUS73 KGRB 150341
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
941 PM CST TUE FEB 14 2017

...GUSTY WINDS EXPECTED THROUGH WEDNESDAY...

.A STORM SYSTEM PASSING ACROSS SOUTHERN CANADA WILL CONTINUE TO
GENERATE GUSTY NORTHWEST WINDS TONIGHT INTO WEDNESDAY. WINDS 
WILL DIMINISH BY WEDNESDAY EVENING AS THE SYSTEM PULLS AWAY FROM 
THE AREA.

LMZ541>543-151145-
/O.CON.KGRB.SC.Y.0012.000000T0000Z-170215T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
941 PM CST TUE FEB 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
WEDNESDAY...

* WINDS...NORTHWEST TO 30 KNOTS TONIGHT WITH A FEW GALE FORCE
  GUSTS AROUND 35 KNOTS ARE POSSIBLE...ESPECIALLY NORTH OF
  STURGEON BAY. ON WEDNESDAY...NORTHWEST WINDS OF 15 TO 25 KNOTS
  ARE EXPECTED THROUGH LATE MORNING OR EARLY AFTERNOON...THEN WILL
  DIMINISH BY WEDNESDAY EVENING.

* WAVES...2 TO 4 FEET...WITH HIGHER WAVES IN THE OPEN WATERS OF 
  LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
702 
WHUS73 KGRB 150910
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
310 AM CST WED FEB 15 2017

...GUSTY WINDS EXPECTED TODAY...

.A STORM SYSTEM PASSING ACROSS SOUTHERN CANADA WILL CONTINUE TO
GENERATE GUSTY NORTHWEST WINDS AS IT PULLS AWAY FROM THE AREA
TODAY. WINDS WILL DIMINISH BY LATE THIS AFTERNOON.

LMZ541>543-151715-
/O.CON.KGRB.SC.Y.0012.000000T0000Z-170215T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
310 AM CST WED FEB 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH BY LATE
  AFTERNOON.

* WAVES...WAVES OF 2 TO 4 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
623 
WHUS73 KGRB 151700
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1100 AM CST WED FEB 15 2017

...GUSTY WINDS EXPECTED THIS AFTERNOON...

.A STORM SYSTEM PASSING ACROSS SOUTHERN CANADA WILL CONTINUE TO
GENERATE GUSTY NORTHWEST WINDS AS IT PULLS AWAY FROM THE AREA
TODAY. WINDS WILL DIMINISH BY LATE TODAY.

LMZ541>543-152100-
/O.CON.KGRB.SC.Y.0012.000000T0000Z-170215T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1100 AM CST WED FEB 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH BY 
  LATE AFTERNOON. 

* WAVES...WAVES OF 2 TO 4 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
948 
WHUS73 KGRB 152052
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
252 PM CST WED FEB 15 2017

...WINDS AND WAVES HAVE SUBSIDED...

LMZ541>543-152200-
/O.EXP.KGRB.SC.Y.0012.000000T0000Z-170215T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
252 PM CST WED FEB 15 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY
CONDITIONS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 13, 2:47 PM CST, 37 minutes earlier.

Area forecast discussion, Feb 13, 2:47 PM CST, 37 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
247 PM CST Mon Feb 13 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Tuesday
Issued at 247 PM CST Mon Feb 13 2017

The main forecast concerns are primarily focused on Tuesday as a
cold front/strong mid-level shortwave trough sweeps across WI.
Precipitation type is a problem initially late tonight as we lose
ice aloft behind an initial weak cold front. As the main system
arrives on Tuesday, how warm will temperatures be once the
precipitation begins? Who will see snow versus rain?

The 18z MSAS surface analysis indicated an area of high pressure
extended from the Ozarks into the Ohio Valley. The first cold
front extended from the Upper MS Valley southwest into the central
Plains. Visible satellite imagery showed high clouds had started
to overspread WI ahead of the frontal boundary.

The first (weak) cold front is forecast to move across northeast
WI during the late evening/overnight hours, however the atmosphere
is too dry to support any precipitation, thus have maintained a
dry forecast for most of the forecast area. The exception would
be north-central WI where a slight chance of freezing drizzle is
possible due to a lack of ice aloft behind the cold front and some
weak lift is expected to persist through the night. The rest of
northeast WI will see clouds thicken and this will help to hold
temperatures up overnight. Look for min temperatures to be in the
middle to upper 20s north, upper 20s to lower 30s south (which is
our normal max temperature for mid-February).

A stronger cold front, accompanied by a strong mid-level shortwave
trough, is progged to drop southeast into the Great Lakes mainly
during the afternoon hours of Tuesday. Lift from the cold front,
coupled with strong mid-level Q-G forcing and steep low/mid-level
lapse rates, should bring a chance of snow showers and/or rain
showers to the region. Better likelihood of seeing a minor snow
accumulation would be north-central WI (especially Vilas County
where lake enhancement is expected as winds veer northwest).
Meanwhile, southern sections of the forecast area will not see any
accumulation at all. Blustery conditions will be noted behind the
front behind the cold front with sustained winds of 10 to 20 mph
and gusts of 25 to 35 mph. Max temperatures on Tuesday will reach
the lower 30s north-central, upper 30s east-central WI.

.LONG TERM...Tuesday Night Through Monday
Issued at 247 PM CST Mon Feb 13 2017

Lake effect snow showers over far north central Wisconsin
should diminish Tuesday night as drier air arrives and a low level
temperature inversion sets up. Maybe a half inch to an inch of
additional snow possible in Vilas county.

Dry and colder weather expected for the middle of the week, but
just back to normal temperatures for this time of the season. A
flat upper ridge is forecast to move in Thursday and Friday with
southerly flow at the surface. This will produce well above normal
temperatures Friday and Saturday despite a weak cold front moving
through Saturday.

The upper flow should become southwest Sunday night or Monday,
and southerly low level flow will bring up Gulf moisture Monday
night or Tuesday along with a chance of rain. Warm and moist air
moving north across the cold ground and remaining snow cover may
produce areas of low clouds and fog.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1056 AM CST Mon Feb 13 2017

VFR conditions are expected this afternoon as high clouds begin to
overspread the region ahead of a weak cold front. An increasing
low-level jet will bring LLWS into all TAF sites for tonight with
a surface wind shift from southwest to west as the cold front
swings through WI. The air mass is initially too dry to support
any precipitation, however the onset of CAA could bring a MVFR cig
to north-central WI after midnight. A second cold front,
accompanied by a mid-level shortwave trough, is forecast to
rotate into the Great Lakes on Tuesday. This system will have
enough lift and forcing to bring a chance of snow showers to all
of northeast WI. Cigs to be either high-end MVFR or low-end VFR
through the day with vsbys getting knocked down to MVFR with any
snow showers. Breezy conditions will also develop with gusts of 25
to 30 knots possible by Tuesday afternoon.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kallas
LONG TERM......RDM
AVIATION.......Kallas
Hazardous weather outlook, Feb 13, 2:55 PM CST, 29 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
255 PM CST Mon Feb 13 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
255 PM CST Mon Feb 13 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a slight chance of freezing drizzle after midnight across
north-central Wisconsin. A few slippery spots on area roads is
possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

A mix of precipitation types is expected on Tuesday as a cold
front sweeps across the region. Light snow showers, mixed with a
little morning freezing drizzle, are forecast for north-central WI
where most locations will see little accumulation. A mix of rain
showers and snow showers can be expected over central and east-
central WI with little, if any accumulation.

Lake effect snow showers could linger across far north-central
Wisconsin Tuesday night into Wednesday afternoon. Light snow
accumulations are anticipated during the period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-142100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
255 PM CST Mon Feb 13 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

The probability for widespread hazardous weather is low.

AK/RDM

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.